Nguyen Sinh Bay
Nguyen Sinh Bay
Unknown affiliation
No verified email
Title
Cited by
Cited by
Year
Stability analysis of nonlinear retarded difference equations in Banach spaces
NS Bay, VN Phat
Computers & Mathematics with Applications 45 (6-9), 951-960, 2003
232003
Asymptotic stability of class of nonlinear functional differential equation, Nonl
NS Bay, VN Phat
Funct. Anal. Appl 7, 299-311, 2002
142002
{L_ {2}} $-stability and ${H_ {\infty}} $-control for linear non-autonomous time-delay systems in Hilbert spaces via Riccati equations
VN Phat, DQ Vinh, NS Bay
Adv. Nonlinear Var. Inequal 11 (2), 75-86, 2008
112008
Stability of nonlinear difference time-varying systems with delays
NS Bay, VN Phat
Vietnam J. of Math 4 (1999), 129-136, 1999
91999
Robust H control of linear time‐varying systems with mixed delays in the Hilbert space
NS Bay, NM Linh, VN Phat
Optimal Control Applications and Methods 32 (5), 545-557, 2011
62011
On the attraction of positive equilibrium point in Solow economic discrete model with Richards population growth
NS Bay
Journal of Applied Mathematics and Bioinformatics 2 (3), 177, 2012
52012
Stability and Stabilization of Nonlinear Time-Varying Delay Systems with Non-autonomous Kernels
NS Bay
Advances in Nonlinear Variational Inequalities 13 (2), 59-69, 2010
4*2010
On the asymptotic equilibrium and asymptotic equivalence of differential equations in Banach spaces.
NS Bay, NM Man
Ukrainian Mathematical Journal 60 (5), 2008
32008
ON THE ASYMPTOTIC STABILITY OF TIME-VARYING DIFFERENTIAL EQUATIONS WITH MULTIPLE DELAYS AND APPLICATIONS
NTHEHANDVUNP NGUYEN SINH BAY
ACTA MATHEMATICA VIETNAMICA 28 (1), 51-64, 2003
3*2003
Exponential stabilizability of linear systems with multiple delays on states and controls
PT Nam, NS Bay
Applied Mathematical Sciences 3 (53), 2639-2649, 2009
22009
Stabilization of nonlinear non-autonomous time-delay systems with memory of the past control
NS Bay
Appl. Math. Sci 4 (57), 2829-2841, 2010
12010
Lyapunov stability and stabilizability of linear differential time-varying delay systems in Hilbert spaces
VN Phat, NS Bay
FAR EAST JOURNAL OF MATHEMATICAL SCIENCES 5 (1), 65-80, 2002
12002
Stability of nonlinear discrete time-varying retarded systems
N Bay, VN Phat
Vietnam Journal of Mathematics 27, 373-377, 1999
11999
Exponential stability of a class of nonlinear difference equations in Banach spaces
NS Bay, H Trinh
대한수학회논문집 32 (4), 851-864, 2017
2017
AN APPROACH TO STABILIZATION FOR A CLASS OF CONTROL SYSTEMS WITH MIXED TIME-VARYING DELAYS
NS Bay
BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS 9 (1), 41-51, 2017
2017
On stability of Lyapunov exponents
NS Bay, TTA Hoa
VNU Journal of Science: Mathematics-Physics 24 (2), 2008
2008
On stability of Lyapunov exponents
SB Nguyen, TAH Tran
ĐHQGHN, 2008
2008
The system can't perform the operation now. Try again later.
Articles 1–17